| Model Number |
WA4KA430 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope had chipped lens in optical system.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown.Additional information will be provided if available.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.